# SDR 2007UALA04307

- Difficulty date: October 18, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 52,410 hours, 30,456 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5241 · Galley Doors
- Part: Fabric
- Condition: Out Of Position
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR, FABRIC BELOW GIRT BAR IS HANGING SAGGING.  SUSPECT SLIDE IMPROPERLY INSTALLED.  REMOVED ESCAPE SLIDE, REPOSITIONED GIRT MATERIAL & REINSTALLED SLIDE. AC OK FOR SERVICE.
